| Model Number |
206.026 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, when inserting a 4.0 cancellous screw into a hole in the distal humerus plate, the head of the screw broke off.The head was retrieved but the thread remained in the bone.The surgery was then successfully completed.There was no surgical delay.There was no patient consequence reported.This report involves one (1) screw.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.